# SDR AALA201808279062

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N978AN
- Make and model: Boeing 737823
- Aircraft serial: 30100
- Aircraft time: 51,272 hours, 21,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 15D SIDEWALL LIGHT ON EMERGENCY EXIT DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE LAMPS IAW MM 33-21-00, AND PERFORMED A SATISFACTORY OPERATIONAL CHECK.
